# SDR AALA202203176165

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737*
- Aircraft serial: 30097
- Aircraft time: 58,849 hours, 24,330 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY LATCH TO ENTRY DOOR LOOSE. RESECURED FORWARD LAVATORY DOOR LATCH PER AMM 52-50-00 OPERATIONS CHECKS OK.
